Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Trying to quit drinking. Shaking, depressed. Can I take Xanax and Somas without drug interaction?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2766 Questions
Question
PLEASE..........I AM TRYING TO QUIT DRINKING NOW. I HAD BEEN SOBER AND CLEAN FOR 20 YEARS. mY LAST DRINK WAS YESTERDAY.....AND IT WAS BEER. i AM SHAKING LIKE A LEAVE AND VERY DEPRESSED. i HAVE VERY FEW XANAX (,5 MG) AND A FEW SOMAS 350 MG. I AM CHECKING INTO REHAD ON mONDAY........BUT CAN'T BEFORE THEN. i HAVE NO RIDE OR FAMILY. dO YOU THINK i COULD ALTERNATE THESE DRUGS UNTIL THEN? i NEED TO GET SOME REST.......i FEEL LIKE i CAN'T GET THROUGH THE NIGHT. tOMORROW i SHOULD BE BETTER. pLEASE SAY i CAN USE THESE FEW PILLS SO I CAN GET SOME REST TONIGHT. i AM NOT A PILL USER......BUT I REALLY NEED TO GET HELP WITH THE ALCOHOL. iS THERE ANY DRUG INTERACTION IF i ALTER NATE THESE. I'M A WRECK RIGHT NOW AND I NEED TO CHILL OUT. i HAD BEEN 20 YEARS SOBER. THEN STARTED DATING AND I THOUGHT I COULD TRY SOCIAL DRINKING. bAD MOVE ON MY PART. PLEASE HELP ME FOR JUST 2 NIGHTS TIL I CHECK IN. THANK YOU FOR YOUR TIME. XXXXXXX PIELA XXXXXXXX YYYY@YYYY
Posted Sat, 6 Apr 2013 in Smoking and Alcohol Addiction
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for your query on health care magic.
I went through your description in detail, and I would be glad if you can provide me a few more details:
1) How long have you been off alcohol this time?
2) How long have you been drinking continuously this time?
3) Do you take any other drug apart from alcohol?
4) What are your current withdrawal symptoms?
5) have you ever had any seizures in the past due to withdrawal?
The above mentioned information will be useful to serve you in a better way.
Hope to hear from you soon.
Dr. Srikanth Reddy MD
De-Addiction Specialist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor